# SDR AALA201908279047

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 21,855 hours, 8,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Condition: Leaking
- Location: L3 Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR LOW PRESSURE LIGHT. REPLACED DOOR ASSIST CYLINDER CHARGING VALVE. LEAK CHECKS OK.
